Option pricing bounds and the elasticity of the pricing kernel

Huang, J (2004) Option pricing bounds and the elasticity of the pricing kernel. Review of Derivatives Research, 7 (1). pp. 25-51. ISSN 1380-6645

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: Review of Derivatives Research
Uncontrolled Keywords: /dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
Departments: Lancaster University Management School > Accounting & Finance
ID Code: 43814
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 18:05
Refereed?: Yes
Published?: Published
Last Modified: 25 Jun 2019 00:47
URI: https://eprints.lancs.ac.uk/id/eprint/43814

Actions (login required)

View Item View Item